I read your question and i understand your concern. Anxiety, frequent masturbation or coitus , improper technique are some common types. Reduce coital activity, take some anti depressants, use condom or desensitizers, minimize glans stimulation, i am sure it will help.
I hope it helps. Stay in touch with your healthcare provider for further guidance as our answers are just for education and counselling purposes and cannot be an alternative to actual visit to a doctor.
Mr. Khan that was really a good answer. Stress is the reason to use anti-depressants. The problem you are suffering from is of Premature Ejucaluation. You may use Dapoxetine for it. Still counsel your doctor first and them opt for any med.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Sexual Health - Men , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.